# SDR DALA2015102906661

- Difficulty date: October 28, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 40,548 hours, 18,667 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 132FF IS DELAMINATED.  FABRICATED PANEL 132FF ON VTMAE TRAVELLER T15/1168970, 15"X41.5", IAW NW3D25-7705.
